# SDR CA020506002

- Difficulty date: May 3, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 2,558 hours
- Engine: Pwa PT6A67D
- System (JASC): 2110 · Cabin Compressor System
- Part: Blower
- Part number: 35141000
- Condition: Seized
- Location: Evaporator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE SMELL IN CABIN & FLIGHT DECK AFTER LANDING.THIRTY MINUTE DELAY TO SWAP AIRCRAFT. INSPECTION REVEALED THAT THE FORWARD EVAPORATOR BLOWER HAD SEIZED,  AND BLOWN THE CURRENT LIMITER,  PROTECTING IT'S CIRCUIT. THE EVAPORATOR BLOWER ASSY WAS REPLACED AND TESTED SERVICABLE.
